This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.
 T. J. Bridges and J. E. Furter . Singularity theory and equivariant symplectic maps. Lecture Notes in Math. 1558 (Springer-Verlag, 1993).
 T. Gaffney . Some new results in the classification theory of bifurcation problems. In Multiparameter bifurcation theory. Contemporary Mathematics 56 (Amer. Math. Soc., 1986).
 M. Golubitsky and M. Roberts . A classification of degenerate Hopf bifurcations withO(2) symmetry. J. Diff. Eg. 69 (1987), 216–264.
 M. Golubitsky and D. G. Schaeffer . A theory for imperfect bifurcation theory via singularity theory. Commun. Pure Appl. Math. 32 (1979), 21–98.
 M. Golubitsky and D. G. Schaeffer . Singularities and groups in bifurcation theory, vol. I, Applied Math. Sci. 51 (Springer-Verlag, 1985).
 M. Golubitsky , I. Stewart and D. G. Schaeffer . Singularities and groups in bifurcation theory, vol. II, Applied Math. Sci. 69 (Springer-Verlag, 1988).
 G. Schwartz . Smooth functions invariant under the action of a compact Lie group. Topology 14 (1975), 63–68.